# SDR JIKA2014050201

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N573G
- Make and model: Swrngn SA227AT
- Aircraft serial: AT446B
- Aircraft time: 22,464 hours, 19,171 cycles
- Engine: Garrtt TPE33111U
- Engine time: 26,808 hours, 35,722 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  PILOT TURNED ON ENGINE DE-ICING SYS, RT ENGINE EGT EXCEEDED LIMITS & RT ENGINE FUEL BYPASS LIGHT ILLUMINATED.  ENGINE REDUCED TO FLIGHT IDLE BUT RT ENGINE EGT NOT RESPONSIVE & RT ENGINE BYPASS LIGHT REMAINED.  ENGINE SHUTDOWN, DECLARED AN EMERGENCY, DIVERTED, & LANDED WITHOUT INCIDENT. MANUALLY ROTATED PROP & ENGINE WAS DIFFICULT TO TURN.   THE ENGINE SHOWED NO DIRECT CAUSE FOR THE REPORTED HIGH EGT.   TEAR DOWN REPORT WAS ICE BUILDUP IN THE ACFT ENGINE INLET BEFORE ANTI-ICE WAS TURNED ON, INITIATION OF THE ANTI-ICE SYS A SINGLE SIZABLE SHEET OF ICE DROPPED IN FRONT OF THE INLET AREA CAUSING THE OVER TEMP CONDITION RESULTING IN THE SHUTDOWN.
